Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Change in diet styles, experiencing headaches, itchiness, frozen hands and feet. Cause?

Hi, I m wondering if what I ve been feeling is related to what I ve been eating. With the holidays, I have not been following my regular diet . I ve been drinking diet cokes, drinking milk, eating most whatever I want rather than a clean diet of fruits, vegetables, and the like. I have been a vegetarian for quite some time. Recently I ate chicken. I have been experiencing headaches , itchiness, cold hands and feet , then cold sweats resulting in putting clothes on and then removing layers, irritable,.... What in the world?
Asked On : Fri, 11 Jan 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response

Thanks for asking.

You are experiencing vague symptoms relating to multiple systems, I do not think so all of it can be explained by the just change in diet .

You need to get your thyroid levels checked and some other basic investigations are also warranted .

Answered: Sat, 27 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor